American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R18) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Florin Stan and Alexandru Zaharescu; with an appendix by Kiran S. Kedlaya. Weil numbers in finite extensions of $\mathbb{Q}^{ab}$: the Loxton-Kedlaya phenomenon. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] P. Corvaja, W. M. Schmidt and U. Zannier. The Diophantine equation $\alpha _{1}^{x_{1}}\cdots \alpha _{n}^{x_{n}} = f(x_{1},\dots ,x_{n})$. II. Trans. Amer. Math. Soc. 362 (2010) 2115-2123. MR 2574889.
Abstract, references, and article information   
View Article: PDF

[3] Jacques Boulanger and Jean-Luc Chabert. On the representation of integers as linear combinations of consecutive values of a polynomial. Trans. Amer. Math. Soc. 356 (2004) 5071-5088. MR 2084411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Pinaki Das. Algebraic gamma monomials and double coverings of cyclotomic fields. Trans. Amer. Math. Soc. 352 (2000) 3557-3594. MR 1638625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] F. Thaine. On the coefficients of Jacobi sums in prime cyclotomic fields. Trans. Amer. Math. Soc. 351 (1999) 4769-4790. MR 1475696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Frederick F. Harrop. Circular units of function fields . Trans. Amer. Math. Soc. 341 (1994) 405-421. MR 1140916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Tatsuo Kimura, Shin-ichi Kasai, Masanobu Taguchi and Masaaki Inuzuka. Some P.V.-equivalences and a classification of $2$-simple prehomogeneous vector spaces of type ${\rm II}$ . Trans. Amer. Math. Soc. 308 (1988) 433-494. MR 951617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Tatsuo Kimura and Kuniaki Horie. On the Stickelberger ideal and the relative class number . Trans. Amer. Math. Soc. 302 (1987) 727-739. MR 891643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Willem Fouché. A reciprocity law for polynomials with Bernoulli coefficients . Trans. Amer. Math. Soc. 288 (1985) 59-67. MR 773047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] H. S. Vandiver. On power characters of singular integers in a properly irregular cyclotomic field . Trans. Amer. Math. Soc. 32 (1930) 391-408. MR 1501542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] C. M. Huber. On the prime divisors of the cyclotomic functions . Trans. Amer. Math. Soc. 27 (1925) 43-48. MR 1501296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Howard H. Mitchell. Proof that certain ideals in a cyclotomic realm are principal ideals . Trans. Amer. Math. Soc. 19 (1918) 119-126. MR 1501092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jacob Westlund. On the class number of the cyclotomic number field $k(e\sp {2\pi i/p\sp n})$ . Trans. Amer. Math. Soc. 4 (1903) 201-212. MR 1500638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1